# SDR SWAA2022082235235

- Difficulty date: July 25, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 68,058 hours, 28,926 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Loose
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W REAR SPAR FIXED T/E DEFLECTION CONTROL RIB PANEL FITTING LOCATION ' A ' HAS PLAY / [01] RESECURED FASTENERS AT RT WING DEFLECTION CONTROL RIB AS PER B737-7 SRM 57=51-02-2R-4; FIG. 202 DETAIL A-A;[02] VERIFIED STEP 1
